Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

IMG_0641.PNGIMG_0641.PNGIMG_0642.PNGIMG_0643.PNGIMG_0647.PNGIMG_0645.PNGIMG_0644.PNGi've been on accutane for 2.5 months now .. skin is now smooth to the touch, but tons of red marks and scarring left behind .. not really sure which is which to be honest, me that's why i'm here. just wanted to post these to see if anyone had any advice for what i could do to help these fade in the next couple months .. really want clear skin for the summer !! i uploaded pictures from about a month into accutane to what it looks like now, anything helps .. please and thanks.

Edited by Kyle10

Share this post


Link to post
Share on other sites
23 minutes ago, Kyle10 said:

anyone ?

Sup bro! Congratz the hard part is past! These marks tend to take 1.5-3 months to fade maybe more  after you cure your acne. You can use aloe vera, honey masks and a good mnoisturizer. If you want you can google a tinted moisturizer and hide those in the meantime, soon you will have clear skin I do't see any scarring just hyperpigmentation maybe 1-2 scars that ownt even bother you im pretty sure but after one treatment they will probably be in the past! Wait 1 year tho to do a treatment dont rush!

Share this post


Link to post
Share on other sites
40 minutes ago, DandyTsunami said:
1 hour ago, Kyle10 said:

anyone ?

Sup bro! Congratz the hard part is past! These marks tend to take 1.5-3 months to fade maybe more  after you cure your acne. You can use aloe vera, honey masks and a good mnoisturizer. If you want you can google a tinted moisturizer and hide those in the meantime, soon you will have clear skin I do't see any scarring just hyperpigmentation maybe 1-2 scars that ownt even bother you im pretty sure but after one treatment they will probably be in the past! Wait 1 year tho to do a treatment dont rush!
Thanks man , good to hear . defiantly heard the aloe vera works good for a lot of people.. see my dermatologist this thursday, going to ask her about it . Going to upload more pics in another month, thanks for feedback, means alot.

Share this post


Link to post
Share on other sites

We made a full FAQ for this condition. Please see the link below. Have you tried retin a cream you can buy online, this helps many. You can also do vbeam or laser genesis  if you want to improve it quickly, but this is costly, and found at med spas and derms. Honey and aloe as the above poster said we recommend to most posters or triple antibiotic cream. It's very slow healing as they are melanin pigmented wounds.

http://www.acne.org/messageboard/topic/365640-qa-faq-post-inflammatory-erythema-pie-post-inflammatory-hyperpigmentation-pih- hypopigmentation-read-before-posting/

Share this post


Link to post
Share on other sites
On February 11, 2017 at 2:07 PM, Kyle10 said:

IMG_0641.PNGIMG_0641.PNGIMG_0642.PNGIMG_0643.PNGIMG_0647.PNGIMG_0645.PNGIMG_0644.PNGi've been on accutane for 2.5 months now .. skin is now smooth to the touch, but tons of red marks and scarring left behind .. not really sure which is which to be honest, me that's why i'm here. just wanted to post these to see if anyone had any advice for what i could do to help these fade in the next couple months .. really want clear skin for the summer !! i uploaded pictures from about a month into accutane to what it looks like now, anything helps .. please and thanks.

hey! so I'm about five months into my course and i found that emu oil actually works really well for red marks and scars. i ordered a bottle from suuthe.com for around $12 i think. Im in college so i like something fast and easy, so i usually do emu oil during the day as a moisturizer and then an aloe vera mask at night and my marks fade after about 1 week 75% and are usually gone after 2. also about a month ago i started using a cleanser with vitamin c in it and that has helped a lot overall in evening out my skin tone from the dryness and redness accutane causes. congrats on your skin it looks like you're making great progress

Share this post


Link to post
Share on other sites
12 hours ago, GracieP said:
On 2/11/2017 at 2:07 PM, Kyle10 said:

IMG_0641.PNGIMG_0641.PNGIMG_0642.PNGIMG_0643.PNGIMG_0647.PNGIMG_0645.PNGIMG_0644.PNGi've been on accutane for 2.5 months now .. skin is now smooth to the touch, but tons of red marks and scarring left behind .. not really sure which is which to be honest, me that's why i'm here. just wanted to post these to see if anyone had any advice for what i could do to help these fade in the next couple months .. really want clear skin for the summer !! i uploaded pictures from about a month into accutane to what it looks like now, anything helps .. please and thanks.

hey! so I'm about five months into my course and i found that emu oil actually works really well for red marks and scars. i ordered a bottle from suuthe.com for around $12 i think. Im in college so i like something fast and easy, so i usually do emu oil during the day as a moisturizer and then an aloe vera mask at night and my marks fade after about 1 week 75% and are usually gone after 2. also about a month ago i started using a cleanser with vitamin c in it and that has helped a lot overall in evening out my skin tone from the dryness and redness accutane causes. congrats on your skin it looks like you're making great progress
thank you, i'm content with the moisturizer i'm using right now , it i just ordered some emu oil.. the aloe vera,  you think it isn't worth to order also ? i just want these marks gone. also, in he summer the sun always seemed to help my acne , like theism also help fade these marks?
3 hours ago, Amrits4ini said:

It's time for a dermaroller. Buy one and it's cheap and better than laser treatment. 

i have a dermapen.. is it safe to use while on accutane or after my dosage is complete?

Share this post


Link to post
Share on other sites

the sun always makes my skin look 10 times better because a nice tan covers up anything I'm worried about! emu oil and aloe vera probably won't  help with any actual indents, they just take away redness really well, atleast for me because thats the only kind of scarring i get. you can read about people on here who used it and had good results as well! i would definitely definitely not recommend using a derma pen while you're on accutane...i accidentally fell and hit my head at a bar and left a cut and it took almost two and a half weeks to heal so i can't imagine a derma pen would be a good idea until you are done with accutane but hopefully by then the redness will be gone if you use emu oil and aloe vera or atleast one, and it'll be summer so it won't be noticeable and if it still bothers you then id say use the dermapen

Share this post


Link to post
Share on other sites
3 hours ago, Kyle10 said:
thank you, i'm content with the moisturizer i'm using right now , it i just ordered some emu oil.. the aloe vera,  you think it isn't worth to order also ? i just want these marks gone. also, in he summer the sun always seemed to help my acne , like theism also help fade these marks? i have a dermapen.. is it safe to use while on accutane or after my dosage is complete?

Don't use a dermapen while on accutane. Your skin is way too sensitive and susceptible to damage right now to be picking at it with anything. It will just leave more scarring. A gentle vitamin C serum may be able to help fade the marks faster, but the citric/acidic nature of the serum could potentially irritate dry or red skin from accutane. 

Share this post


Link to post
Share on other sites

If your still having problems with redness , I just bought an Aveeno Ultra Soothing Nightcream ( about $20 at CVS, Walgreens, Target etc...) really helps soothe the skin and redness. 

Edited by MissLavonne

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×